MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRI-SIL ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRI-SIL ALL-SILICONE TEMP SENSING FOLEY CATHETER
Model Number 119208M
Medical Device Problem Codes Inaccurate Flow Rate (1249); Component Misassembled (4004)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that temperature-sensing catheter were defective.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.1 sample was confirmed to exhibit the reported failure.Visual inspection noted one opened (without original packaging) silicone temperature sensing catheter with molex convector.Visual evaluation noted no obvious visual defects.A potential root cause for this failure could be, "inadequate pressure on the machine to punch." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the temperature-sensing the catheter could not be flushed.

Brand Name
BARDEX LUBRI-SIL ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10709533
Report Number1018233-2020-20253
Device Sequence Number3482707
Product Code EZL
UDI-Device Identifier00801741046261
UDI-Public(01)00801741046261
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2023
Device Model Number119208M
Device Catalogue Number119208M
Device Lot NumberNGCY0380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;